N. G. De-bruijn, D. E. Knuth, and S. O. Rice, THE AVERAGE HEIGHT OF PLANTED PLANE TREES, Graph Theory and Computing, pp.15-22, 1972.
DOI : 10.1016/B978-1-4832-3187-7.50007-6

P. Flajolet, X. Gourdon, and P. Dumas, Mellin transforms and asymptotics: Harmonic sums, Theoretical Computer Science, vol.144, issue.1-2, pp.3-58, 1995.
DOI : 10.1016/0304-3975(95)00002-E

URL : https://hal.archives-ouvertes.fr/inria-00074307

P. Flajolet and R. Sedgewick, Analytic Combinatorics
DOI : 10.1017/CBO9780511801655

URL : https://hal.archives-ouvertes.fr/inria-00072739

R. Kemp, Die mittlere H??he r-fach gewurzelter planarer B??ume, Computing, vol.6, issue.3, pp.209-232, 1980.
DOI : 10.1007/BF02242000

W. Panny and H. Prodinger, The expected height of paths for several notions of height, Studia Scientiarum Mathematicarum Hungarica, vol.20, pp.119-132, 1985.

H. Prodinger, Eine Bemerkung zu einem Resultat von R. Kemp ??ber r-fach gewurzelte B??ume, Computing, vol.25, issue.4, pp.363-366, 1982.
DOI : 10.1007/BF02279818

H. Prodinger, Some analytic techniques for the investigation of the asymptotic behaviour of tree parameters, EATCS Bulletin, vol.47, pp.180-199, 1992.

J. Randon-furling and S. N. Majumdar, Distribution of the time at which a Brownian motion is maximal before its first-passage time, Journal of Statistical Mechanics: Theory and Experiment, p.10008, 2007.